# SDR USAA2011030890995

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 47,919 hours, 6,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367006500200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 151CF BETWEEN FR53.6 TO FR54 & BETWEEN Y206 TO Y753.  REPLACED FLOOR PANEL 151CF BETWEEN FR53.6 TO FR54 & BETWEEN Y206 TO Y753 IAW MCGILL IRM 9701 REV G.
